RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2015, Volume 20, Issue 5, Pages 61–68 (Mi fpm1669)  

This article is cited in 1 scientific paper (total in 1 paper)

On some classes of Hopfian Abelian groups and modules

E. V. Kaigorodov, P. A. Krylov

Tomsk State University

Abstract: The Hopficity property in a well-known class of Abelian groups—completely decomposable torsion-free groups, as well as in a class of modules over generalized matrix rings is studied. Examples of non-Hopfian completely decomposable torsion-free group are constructed.

Full text: PDF file (124 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2018, 230:3, 392–397

Bibliographic databases:

UDC: 512.541+512.553

Citation: E. V. Kaigorodov, P. A. Krylov, “On some classes of Hopfian Abelian groups and modules”, Fundam. Prikl. Mat., 20:5 (2015), 61–68; J. Math. Sci., 230:3 (2018), 392–397

Citation in format AMSBIB
\Bibitem{KayKry15}
\by E.~V.~Kaigorodov, P.~A.~Krylov
\paper On some classes of Hopfian Abelian groups and modules
\jour Fundam. Prikl. Mat.
\yr 2015
\vol 20
\issue 5
\pages 61--68
\mathnet{http://mi.mathnet.ru/fpm1669}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3589144}
\transl
\jour J. Math. Sci.
\yr 2018
\vol 230
\issue 3
\pages 392--397
\crossref{https://doi.org/10.1007/s10958-018-3745-9}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1669
  • http://mi.mathnet.ru/eng/fpm/v20/i5/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. A. Krylov, A. A. Tuganbaev, “Gruppy avtomorfizmov kolets formalnykh matrits”, Algebra, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 164, VINITI RAN, M., 2019, 96–124  mathnet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:197
    Full text:42
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020